# SDR FDEA201307161566

- Difficulty date: July 16, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114521
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO LONGERON SPLICE FITTING AT BS 5-123, LONGERON 39R FOUND CRACKED.  R & R WITH NEW FABRICATED SPLICE IAW SRM 51-33-01, REV 53. SPLICE FABRICATED IAW DWG A5A7114, REV J.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
